# SDR MWEA020521

- Difficulty date: August 29, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 49,566 hours, 36,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wing
- Part number: 59121551TE
- Condition: Damaged
- Location: Outbd Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP TRAILING EDGE DAMAGED AND AFT TRAILING EDGE CHANNEL.  --  REMOVED AND REPLACED TRAILING EDGE.
